# SDR CA030430007

- Difficulty date: April 30, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,999 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bushing
- Part number: NAS755006
- Condition: Missing
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE COURSE OF COMPLIANCE WITH A ROUTINE PHASE 6 INSPECTION ON THE NLG OF THIS (A SHORT-TERM LEASE) AIRCRAFT, MAINTENANCE FOUND NLG BEARING BLOCK WAS MISSING THE TWO BUSHINGS THAT GUIDE AND SUPPORT NLG DRAG BRACE FORK ATTACHMENT BOLTS.  THESE BOLTS WERE OVERTORQUED, DAMAGING FORK BEARINGS, CLIPS AND GOUGING OUT THE BEARING BLOCK BUSHING BORES. ON REPLACEMENT OF THE BEARING BLOCK, BOLT WAS FOUND TO BE CRACKED IN TWO PLACES. THE POSSIBILITY EXISTS OF PUSHING FORK BEARINGS THRU THE FORK AND INTO THE BEARING BLOCK BUSHING BORES THUS RENDERING THE FORK UNSTABLE WHICH COULD SEPARATE FROM THE BEARING BLOCK UNDER LOAD, AND CAUSE A NOSE GEAR COLLAPSE.
